# SDR DALA2024101510115

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 74,497 hours, 24,552 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 714042
- Condition: Fire
- Location: Zone 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 AFTER RETURN TO GATE FROM MAINT TAXIS HIGH POWER RUN NOTICED LT MLG #2 BRAKE FIRE. CORRECTIVE ACTION: R/R BRAKE METERING VALVE PER B757 AMM 32-41.NO LEAKS NOTED. HEAT DAMAGE INSP. ACCOMPLISHED ON LOG #S 6686228, 6686232, 6686234,6686236. (6686226)
